advertisement
Question
Posted by: lerato | 2012-05-31

nur istirate

i have been using nur istarate for two year i havnt seen ma periods in a year nw dy came dnt knw if its possible to be pregnent?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are still using the Nuristerate then it would be very unlikely that you are pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: mosikidi silvahia | 2014-08-07

i hv been using nuristerate for three years.i hv four months without seeing my periods,i ended seeing my periods on April.

Reply to mosikidi silvahia
Posted by: Keitu | 2012-06-06

Kindly advis on what are the short term side effects of using this injection &  any long term side effects of using the injection.

Reply to Keitu

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement